# SDR SWAA082644

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 68,921 hours, 59,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116010920
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND BROKEN WIRE.  REPAIRED WIRE PER WDM.
